# SDR IXXA060252S

- Difficulty date: June 10, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND SKIN CRACKED AT STATION 215 BETWEEN LONGERONS 15 LEFT AND 16 LEFT, (FORWARD ENTRANCE DOOR HOLD OPEN PIN CUTOUT).  REPAIRED PER ALL APPLICABLE DATA.
